# SDR HVUA202503210001

- Difficulty date: March 13, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N291DT
- Make and model: Pilats PC1247E
- Aircraft serial: 1109
- Aircraft time: 9,198 hours
- Engine: Pwa PT6A67
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT RECEIVED A "LOW OIL PRESSURE" CAUTION. PILOT FOLLOWED THE PROCEDURE AND REDUCED POWER BUT OIL PRESSURE DROPPED MORE. THERE WAS NO OTHER INDICATION OF ENGINE DISTRESS. PILOT CONTINUED TO THE DESTINATION APPROXIMATELY 20 MINUTES. AFTER AN UNEVENTFUL LANDING THE OIL WAS FOUND TO BE 4.5QTS LOW. MAINTENANCE FOUND NO EXTERNAL OIL LEAKS. OIL IS SUSPECTED TO HAVE BEEN EJECTED OUT THE BREATHER SYSTEM.
